# SDR DALA2024050204866

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 11,318 hours, 5,238 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Faulted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 8122 - GEAR - AFTER SELECTING GEAR DOWN, RECEIVED "GEAR FAIL" CAUTION MESSAGE WITH 3 GREEN DOWN AND LOCKED INDICATIONS. CORRECTIVE ACTION: R/R LANDING GEAR RELAY K6. (LP# 5846460)
